question-icon

Hi, my skin near ears is becoming dark(upper cheeks, not

default
Posted on Mon, 4 Mar 2019
Question: Hi, my skin near ears is becoming dark(upper cheeks, not sure how to tell), like it's visibly dark spot. it's increasing since three months I can say. can you please help. attaching pics for reference. regards, gowtham
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Upload pictures again.can’t see them

Detailed Answer:
Hi
Welcome to ask a doctor service
I have gone through your query but can’ see any pictures.
I would recommend you to upload them again under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (34 minutes later)
Hello,

I tried to upload picture here on this website and also on the App, it is taking ages to load one picture.

Is there any direct email ID, that I can send pictures to?

Regards,
Gowtham
doctor
Answered by Dr. Asmeet Kaur Sawhney (5 minutes later)
Brief Answer:
Mail them to YYYY@YYYY

Detailed Answer:
I would recommend you to mail the pictures to YYYY@YYYY as “ Attention: Dr Asmeet”.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (27 minutes later)
Alright,

I have sent pictures to above email.

Also, my skin use to be smooth, if you see the skin small pores started.

Regards,
Gowtham
doctor
Answered by Dr. Asmeet Kaur Sawhney (4 minutes later)
Brief Answer:
Pigmentation and pores

Detailed Answer:
I have reviewed the attached photographs and can appreciate the pigmentation as well as the pores.
I would recommend you to apply hydroquinone 2 percent cream ( kojiglo forte cream) on the pigmented areas at night along with the application of a sunscreen gel ( faceguard gel ) on the entire face during the day time.
Also, apply tretinoin 0.05 percent cream ( tretin cream) on the pores at night in very minute amounts.
These are prescription drugs and should be used under the supervision of the doctor.
Also, avoid direct sun exposure and use of cosmetics.
I hope to have answered your query and would be happy to answer any further queries.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4491 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi, my skin near ears is becoming dark(upper cheeks, not

Brief Answer: Upload pictures again.can’t see them Detailed Answer: Hi Welcome to ask a doctor service I have gone through your query but can’ see any pictures. I would recommend you to upload them again under the report section of the site so that I can have a clearer picture of the condition and can guide you accordingly. Regards Dr Asmeet